66817members
352551posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen brands and joint pain

2 REPLIES 2
Highlighted
Community Champion
Community Champion

Re: Tamoxifen brands and joint pain

Hi Faithy,

Im on Tamoxifen too, have been for approximately 18 months now.  I definitely find different brands affect me more, both physically and mentally.  I have very stiff sore joints, hips, knees, hands, feet etc.  I used to feel best on Teva brand but i believe from research and searching chemists that this brand is no longer available.  Its worth seeing if you can switch back to the original brand and see if that helps.  There are lots of ladies on here who have problems with brands too.  My nurse recommended taking supplements to help, she suggested magnesium and zjnc, glucosamine and chondroitin.  I do take these and am still stiff but who knows if i would be worse without.  Always check with your docs if you can take the supplements though as they could  react with any other drugs you take. I also do gentle yoga and that helps too.

If you find a miracle cure.. let me know.

Highlighted
Community Manager

Re: Tamoxifen brands and joint pain

Hi @Faithy11, we're sorry to see your question hasn't had any replies yet.

We recently published an article on our website about hormone therapy and joint pain, which you may find helpful.

You can also call our expert nurses free on 0808 800 6000 to discuss your specific questions.

We hope that is helpful,

Breast Cancer Now Forum moderator team

Highlighted
Member

Tamoxifen brands and joint pain

Hello ladies,

I am fairly new to tamoxifen, on my third month now. For the first 2 months I was on Tillomed brand, which I had little joint pain with but have now been given Actavis brand and getting quite bad pains, particularly in my knees and toes. Is it the accumulation of Tamoxifen causing the pain or the change in brands? Any input would be appreciated!